19 Aug 2009
I have not come across any information which suggests that Lovaza would increase blood sugar levels.
Please see information in links below.
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Could the Lovaza be contributing to it or just a coincidence?
1 answer • 5 May 2010
A recent blood test showed that I have high uric acide levels. Could this be cause by Lovaza? I have been taking it for 2-3 years.
1 answer • 27 Aug 2010
My husband has been dealing with A-fib since 2008. He has been put on many medications to control this, including Sotalol and Warfarin. He is now ...
1 answer • 3 Aug 2013
My blood sugar was 120 every morning, then I started metformin 500mg with a meal this is day 3. Every day I took metformin my blood sugar was 152, I ...
1 answer • 15 Jan 2015